# SDR ZB0R20070009

- Difficulty date: December 14, 2007
- Submitted: December 17, 2007
- Operation: General aviation
- Aircraft: N15412
- Make and model: Piper PA-34-200
- Aircraft serial: 347350060
- Aircraft time: 8,809 hours
- Engine: Lyc IO360C1E6
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: 89307000
- Condition: Separated
- Location: Fuel Control
- Part time: 376 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

IN CRUISE, PILOT ATTEMPTED TO REDUCE POWER FOR MANEUVERS PRACTICE. LT ENGINE WAS UNRESPONSIVE. INSTRUCTOR IDENTIFIED LT ENGINE THROTTLE PROBLEM, ENGINE RPM WAS STABLE AT NEAR FULL POWER. RETURNED TO HOME BASE. PILOT FEATHERED AND SHUTDOWN LT ENGINE ON APPROACH. MAINTENANCE DISCOVERED LT ENGINE THROTTLE CONTROL ROD END AT FUEL CONTROL HAD SEPARATED.
